# SDR SWAA2020031642507

- Difficulty date: March 1, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RIGHT SIDE GUSSET AT STA 500D STR 19R IS CRACKED         REMOVED AND REPLACED GUSSET STA500 STR19R IAW SRM 51-40-02-0G-0 + DWG 143A7902 REV:-
